I always record a doctor that is on television...Dr. Rosenfeld. I just had the opportunity to watch the program I recorded and he was saying something very interesting.
He started talking about COQ10. Our bodies manufacture that but he takes more of it...between 150-200 mg. a day. He said that he does that because he takes a statin drug for cholesterol. These lower the cholesterol but, by lowering the cholesterol, it also lowers the COQ10 in your body. So, because the statin meds interfere with your body's production of COQ10, this predisposes you to muscle aches and cramps!
He said not all doctors think this way, but he does and he takes this daily. He said it cannot hurt you. So, you might talk to your doctor or pharmacist about this if you take a statin medication. I take simvastatin (Zocor) so I know I will.
Forum Moderator/ Fibromyalgia
Fibromyalgia, Crohn's Disease, Ostomy, Diabetes, Autoimmune Inner Ear Disease, Osteoporosis
God does not give us a spirit of fear, but of power and of love and of a sound mind. 2 Timothy 1:7
Post Edited (Sherrine) : 9/29/2009 11:05:59 AM (GMT-6)